MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT
Catalog Number LXC14
Health Effect - Clinical Codes Pain (1994); Ulcer (2274); Abdominal Distention (2601); No Code Available (3191)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were the symptoms that were reported experienced prior to the linx being implanted? did the patient have ulcerative disease and/or the gastritis pre-implant? initially, did the linx effectively control the reflux? did the reported symptoms get worse over time?.
 
Event or Problem Description
It was reported that a linx explant procedure was done on (b)(6) 2018 (lxc14, serial # (b)(4), lot #5931).History: linx device implant date was on (b)(6) 2014.Back on (b)(6) 2018 the egd shows linx is in good position.Gastritis was severe (la grade d, pyloric and duodenal ulcers noted).Patient started on carafate and omeprazole.On (b)(6) 2018 the patient was experiencing heartburn, upper gastric pain and severe bloating and feels his linx device is not working for him.On (b)(6) 2018 patient was seen at office to discuss options.On (b)(6) 2018 explant undertaken based mostly on his peptic ulcer disease.Patient was converted to a lap toupe nissen.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The dhr for lot 5931 was reviewed.No ncs, reworks, or defects related to the complaint were found.

Brand Name
LXC14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key7985117
Report Number3008766073-2018-00191
Device Sequence Number148399
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2018
Device Catalogue NumberLXC14
Device Lot Number5931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/07/2018
Patient Sequence Number1